advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Valparaiso, Indiana, USA:

I take Lantus twice per day with Humalog before meals, and I have been having high blood sugars in the mornings when I wake up. I tried to increase the Lantus, but my blood sugars were still about 240-250 mg/dl [13.3-13.9 mmol/L] when I woke up. Is it possible my blood sugar is dropping too low and my system is rebounding my sugars high in the morning?

Answer:

I suggest you talk to your physician about increasing the Lantus (insulin glargine) dose. This should help to bring the fasting blood sugar into line.

JTL

DTQ-20030625083335
Original posting 7 Jul 2003
Posted to Daily Care and Insulin Analogs

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.